Follow
Borka Jadrijević
Borka Jadrijević
Associate Professor, University of Split, Faculty of Science, unist.hr
Verified email at pmfst.hr - Homepage
Title
Cited by
Cited by
Year
A family of quartic Thue inequalities
A Dujella, B Jadrijevic
ACTA ARITHMETICA-WARSZAWA- 111 (1), 61-76, 2004
492004
A parametric family of quartic Thue equations
A Dujella, B Jadrijevic
ACTA ARITHMETICA-WARSZAWA- 101 (2), 159-170, 2002
382002
A system of relative Pellian equations and a related family of relative Thue equations
B JADRIJEVIĆ, V Ziegler
International Journal of Number Theory 2 (04), 569-590, 2006
262006
A system of relative Pellian equations and a related family of relative Thue equations
B JADRIJEVIĆ, V Ziegler
International Journal of Number Theory 2 (04), 569-590, 2006
262006
Establishing the minimal index in a parametric family of bicyclic biquadratic fields
B Jadrijević
Periodica Mathematica Hungarica 58 (2), 155-180, 2009
122009
On two-parametric family of quartic Thue equations
B Jadrijević
Journal de thťorie des nombres de Bordeaux 17 (1), 161-167, 2005
122005
Solving index form equations in two parametric families of biquadratic fields
B Jadrijević
Mathematical Communications 14 (2), 341-363, 2009
112009
Solutions of a class of quartic Thue inequalities
B He, B Jadrijević, A Togbť
Glasnik matematički 44 (2), 309-321, 2009
112009
Solving a family of quartic Thue inequalities using continued fractions
A Dujella, B Ibrahimpašić, B Jadrijević
The Rocky Mountain Journal of Mathematics, 1173-1182, 2011
102011
A system of Pellian equations and related two-parametric family of quartic Thue equations
B Jadrijević
The Rocky Mountain Journal of Mathematics, 547-571, 2005
102005
Totally real Thue inequalities over imaginary quadratic fields
I GaŠl, B Jadrijević, L Remete
Glasnik matematički 53 (2), 229-238, 2018
92018
Simplest quartic and simplest sextic Thue equations over imaginary quadratic fields
I GaŠl, B Jadrijević, L Remete
International Journal of Number Theory 15 (01), 11-27, 2019
72019
On elements with index of the form 2a3b in a parametric family of biquadratic fields
B Jadrijević
Glasnik matematički 50 (1), 43-63, 2015
72015
D(n)-quadruples in the ring of integers of ℚ(√2, √3)
Z Franušić, B Jadrijević
Mathematica Slovaca 69 (6), 1263-1278, 2019
42019
Determining elements of minimal index in an infinite family of totally real bicyclic biquadratic number fields
I GaŠl, B Jadrijevic
JP J. Algebra Number Theory Appl 39 (3), 307-326, 2017
42017
Computing relative power integral bases in a family of quartic extensions of imaginary quadratic fields
Z Franušić, B Jadrijević
arXiv preprint arXiv:1607.03064, 2016
42016
On a parametric family of Thue inequalities over function fields
C Fuchs, B Jadrijević
Mathematical Proceedings of the Cambridge Philosophical Society 143 (1), 9-23, 2007
32007
About HRČAK
L Zhang, A Togbť, I GaŠl, B Jadrijević, L Remete, S Žunar, S Tengely, ...
22018
Characterization of quadratic -CNS polynomials (extended version)
B Jadrijević, K Miletić
arXiv preprint arXiv:2402.16588, 2024
2024
Metode za podjelu tajne temeljene na Kineskom teoremu o ostacima
J Despotović, B Jadrijević
Acta mathematica Spalatensia. Series didactica 6 (6.), 1-14, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20